# SDR SIMA2024010318001

- Difficulty date: November 18, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 17003386006
- Condition: Dented
- Location: Fr 1-2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT BTW FR 1-2 AND STR 6R-18R.*(MAJOR REPAIR) -C/A-ACCOMPLISHED PERMANENT REPAIR OF FUSELAGE SKIN DENT BTW FR 1-2 AND STGR 17R-18R IAW ERS-EJ-53MR-4933.
